Quick question on general anaesthetics

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Amelia, Dec 1, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Amelia
      Daring

      Amelia Member

      Location:
      Australia
      Tinnitus Since:
      08/2013
      Hi Dr Nagler,

      I have to have a general anestetic and the doctor said they will be using midazolam, fentanyl and diprivan (propofol).

      Any word on if these are toxic to the ears, or likely to increase my T?

      Thanks
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      Hi @Amelia -

      I see no particular problems with those agents from the standpoint of your tinnitus.

      I hope all goes smoothly with your procedure and that you'll be up and around in no time at all!

      Dr. Stephen Nagler
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.